MAUDE Adverse Event Report: COOPERSURGICAL, INC. K-SYSTEMS; LAMINAR AIRFLOW HOOD

COOPERSURGICAL, INC. K-SYSTEMS; LAMINAR AIRFLOW HOOD
Model Number 6.131.812.121
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The workstation was installed on (b)(6) 2025.During installation test, the equipment functioned properly.On (b)(6), the customer contacted the distributor because the left work area stopped heating and that there was a burning smell.Upon inspection, two screws on two solid-state relays were loose, with one of them causing sparks and a burning smell, dangerously close to electrical wiring.Service team tightened the screws and unit is functioning properly.No harm or patient involvement.No additional information available.(b)(4).
 
Additional Manufacturer Narrative
Device was serviced in the field and will not be returned.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Correction: d4.Distribution history: the complaint product was purchased from uab life instruments on 3/13/25 and sold on 7/23/25.Manufacturing record review: manufacturing record review not applicable to this product.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Note: observed and corrected by the distributor's service team, therefore, the complaint is confirmed.Root cause: no definitive root cause could be reliably determined for this issue at this time, however, there's potential the screws were loosened in transit or as a result of repeated heating and cooling cycles.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information.

Brand Name
K-SYSTEMS
Common Device Name
LAMINAR AIRFLOW HOOD
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key23816252
Report Number1216677-2025-00057
Device Sequence Number10067042
Product Code PUB
UDI-Device Identifier00888937023985
UDI-Public(01)00888937023985
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.131.812.121
Device Catalogue Number6.131.812.121
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown